Jump to content
drugged

drugged: multiple drugs

Recommended Posts

drugged

September 20, 2019

3:00am got up

Pain - upper back, shoulders, arms, neck, thoracic spine area - fairly severe*

100mg tramadol

75mg velafaxine

20mg omeprazole

thyroid meds

 

6:00am ate

Pain slightly less but still pretty uncomfortable, feel fatigued

 

10:00am meditated 30 minutes

 

2:00pm ate

90 beads venlafaxine

25mg lyrica

10mg buspirone

Pain in cervical spine, left shoulder and arm, fatigue, allodynia-like sensations in skin, skin is itchy, too.

 

7:00pm

100mg tramadol

 

8:00pm

50mg trazodone

10mg diazepam

5mg zolpidem

 

12:00am woke up

 

*On Thursday we moved the living room furniture and rolled out a large, heavy area rug, then moved furniture back in place

Share this post


Link to post
Shep
On 9/20/2019 at 10:23 AM, drugged said:

Just thinking here.  What do you all think if, after I finish tapering the buspirone, I taper off the zolpidem?  The zolpidem definitely knocks me out at night but it leaves me with a noticeable hangover the next morning.  I've gone completely off it various times since it was first prescribed without any problems (probably because I take enough other drugs to sedate a horse).  Anyway I was thinking about tapering it and leaving the venlafaxine on hold for a bit longer.

 

I have extra zolpidem that I could put away just in case insomnia became a major problem when I start tapering the venlafaxine again, especially when I get down under the 37.5mg dose.  From a previous, stone age, attempt to taper the AD, my experience was that I didn't have major problems until I got to a very low dose (I can't remember what that dose was).  Then my worst withdrawal effects were akathisia/anxiety and insomnia.  I know I can't count on it being the same but I've noticed my body has tendencies to react to some of these drugs in characteristic ways.  

 

I would be hesitant to remove the zolpidem with the expectation that you could restart it later on during your venlafaxine reduction. The problem with this is kindling. Please see:

 

Kindling (sedative–hypnotic withdrawal)

 

When you tried to withdrawal from this AD in the past, were you also taking other sedating drugs? If so, and you still experienced insomnia, you may want to stay on the zolpidem until you're off the AD. 

Share this post


Link to post
drugged

When I tapered the venlafaxine from 300mg down to less than 37.5mg years ago I know I wasn't taking zolpidem, trazodone, tramadol, or lyrica.  I don't think I was on the diazepam yet, either, but I'm not sure.  Tapering down to under 37.5mg venlafaxine wasn't very difficult.  It was going from 37.5mg to 0 that tripped me up.  I developed akathisia and when I reported this to my psychiatrist he put me back on 75mg venlafaxine.  I didn't understand then or now why he didn't have me reinstate the 37.5mg dose as I had been doing okay on that.  

 

No problem staying on the zolpidem.  It was just a thought I had.  When my brain isn't completely fogged in I'm always mentally exploring so you'll see me do this a lot.  I don't have anyone in my life that I can bounce ideas off of.  

Share this post


Link to post
drugged

September 21, 2019

12:00am pain woke me up

 

1:30am got up

Pain:  shoulders and upper arms, upper back, neck, elbows, forearms, and hands.  

 

2:00am

100mg tramadol

75mg venlafaxine

20mg omeprazole

thyroid meds

 

4:00am - 5:00am laid down but didn't sleep

Pain a bit less

 

6:00am ate

 

Generally achy, tired, apathetic all day.

 

2:00pm ate

90 beads venlafaxine

25mg lyrica

10mg buspirone

 

8:00pm

100mg tramadol

50mg trazodone

10mg diazepam

5mg zolpidem

 

 

Share this post


Link to post
drugged

The constant upper body pain, GI discomfort and cramping, muscle weakness and debilitation, allodynia, blurred vision, difficulty concentrating, memory and cognitive impairments, all these result in a pretty crappy quality of life but the thing that bothers me the most is the never-ending apathy.  If that would lift even a little bit, when it has lifted in the past, I feel like a totally different person.  I feel empowered.  

 

I just realized that I've not been listing all the symptoms I have in my diary.  Some of them I've struggled with for so long and are so constant it's like I don't think about them.  For instance, the allodynia worsens every afternoon especially after a shower, vision is always blurred it seems, muscles are weak because of lack of use I imagine, etc.  

 

 

Share this post


Link to post
drugged
23 hours ago, drugged said:

The constant upper body pain, GI discomfort and cramping, muscle weakness and debilitation, allodynia, blurred vision, difficulty concentrating, memory and cognitive impairments, all these result in a pretty crappy quality of life but the thing that bothers me the most is the never-ending apathy.  If that would lift even a little bit, when it has lifted in the past, I feel like a totally different person.  I feel empowered.  

 

I just realized that I've not been listing all the symptoms I have in my diary.  Some of them I've struggled with for so long and are so constant it's like I don't think about them.  For instance, the allodynia worsens every afternoon especially after a shower, vision is always blurred it seems, muscles are weak because of lack of use I imagine, etc.  

 

 

I've been living everyday with some or all of these symptoms for at least 6 years now (some for much longer).  I've also struggled with tendinitis in both elbows, metatarsalgia in both feet (that stopped my running which was my best coping mechanism for years), and recurrent bladder infections.  I've also been almost completely house-bound these last six years.  In a strange way it's like part of my mind has adapted to the constant misery - it doesn't pop into my conscious thought unless one of the symptoms worsens significantly or if they seem to gang up on me.  As I write down my daily diary I try to identify any symptoms I'm feeling and a lot of the time my mind is just a blank.  It's as if, having lived with them for so long, they've become 'normal' though not in a good way.  

 

I also feel overwhelmed by all the information.  I'm reading all the links you give me here plus looking up research papers on Pubmed.  I was stunned reading about the fluoroquinolones and thinking of all the times I'd been given those for UTIs, connecting that with the elbow tendinitis and metatarsalgia, wondering if this damage is permanent.  

 

I just feel so totally helpless ... 

Share this post


Link to post
drugged

September 22, 2019

Slept better, not in so much pain, brain is foggy as all get out - thoughts are jumbled and disorganized, no energy.

All drug doses and times are the same.

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...